Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Persistent chest irritation similar to asthma, cough with white phlegm. Treatment?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I have a persistent chest irritation on the right side as in an asthma attack but airways are clear. It followed a summer of Asthma that eased with brown inhaler. The irritation has persisted since last September. Some coughing with small amount of clear or white phlegm. Cough eases the irritation for a moment like scratching a itch. Some days worse than others.
Posted Fri, 7 Jun 2013 in Asthma and Allergy
Answered by Dr. Nsah Bernard 1 hour later

You are most likely suffering from right pleuretic chest pain that is caused most likely by a localized bacterial infection. You might be suffering frim pneumonia ir chronc bronchitis. You will need to consult a pulmologist who can examine you, determine cause and provide you with appropriate treatment. If she confirms my suspicion, then you will probably receive a course of antibiotics such as erythromycine or azythromycine assiociated probably to an oral steriodal antiinflammatory such as prednisone.
Hope this helps.

Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor